MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archpedi.1987.04460090077031

Медицинская библиотека · American journal of diseases of children (1960) · 1987

Anaphylactic shock due to cytarabine in a leukemic child.

Berkowitz F E, Wehde S, Ngwenya E T, Greeff M, Wadee A A, Rabson A R

Клинический случайСтатьяПеревод в очереди

Аннотация

In a young child with acute promyelocytic leukemia, treatment with a variety of chemotherapeutic agents produced an acute anaphylactic reaction. When cytarabine was removed from the chemotherapeutic regimen, no further anaphylaxis occurred. Employing an enzyme-linked immunosorbent assay with cytarabine coated onto the wells in bovine serum albumin, specific IgE antibodies to this drug could be demonstrated. Similar antibodies could not be demonstrated in the serum of normal controls or of two other patients receiving cytarabine. We therefore document anaphylactic shock mediated by specific IgE antibodies to cytarabine.

Для цитирования: Berkowitz F E, Wehde S, Ngwenya E T, Greeff M, Wadee A A, Rabson A R. Anaphylactic shock due to cytarabine in a leukemic child.. American journal of diseases of children (1960). 1987. DOI: 10.1001/archpedi.1987.04460090077031.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.